# SDR DALA2019011800341

- Difficulty date: May 27, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 80,083 hours, 36,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 DURING ACCOMPLISHMENT OF THE OPEN HOLE HFEC INSPECTION PER EM 5311-01207-01B, A CRACK INDICATION WAS FOUND ON RT FUSELAGE FRAME, STA 1681, S-17R TO S-18R, WL 208. CORRECTIVE ACTION: REF ERA 568756-14AD REV 0RIG. (0573637)
